Corrigendum to "An integro-differential equation model for alignment and orientational aggregation" [J. Differential Equations 246 (4) (2009) 1387-1421]

Kyungkeun Kang, Benoit Perthame, Angela Stevens, J. J.L. Velázquez

Research output: Contribution to journalComment/debate

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)5125-5128
Number of pages4
JournalJournal of Differential Equations
Volume252
Issue number9
DOIs
Publication statusPublished - 2012 May 1

Fingerprint

Integro-differential Equation
Aggregation
Alignment
Differential equation
Model

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{c49408a91eba4e5c80b5578ab1443909,
title = "Corrigendum to {"}An integro-differential equation model for alignment and orientational aggregation{"} [J. Differential Equations 246 (4) (2009) 1387-1421]",
author = "Kyungkeun Kang and Benoit Perthame and Angela Stevens and Vel{\'a}zquez, {J. J.L.}",
year = "2012",
month = "5",
day = "1",
doi = "10.1016/j.jde.2012.01.039",
language = "English",
volume = "252",
pages = "5125--5128",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "9",

}

Corrigendum to "An integro-differential equation model for alignment and orientational aggregation" [J. Differential Equations 246 (4) (2009) 1387-1421]. / Kang, Kyungkeun; Perthame, Benoit; Stevens, Angela; Velázquez, J. J.L.

In: Journal of Differential Equations, Vol. 252, No. 9, 01.05.2012, p. 5125-5128.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - Corrigendum to "An integro-differential equation model for alignment and orientational aggregation" [J. Differential Equations 246 (4) (2009) 1387-1421]

AU - Kang, Kyungkeun

AU - Perthame, Benoit

AU - Stevens, Angela

AU - Velázquez, J. J.L.

PY - 2012/5/1

Y1 - 2012/5/1

UR - http://www.scopus.com/inward/record.url?scp=84857140848&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84857140848&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2012.01.039

DO - 10.1016/j.jde.2012.01.039

M3 - Comment/debate

AN - SCOPUS:84857140848

VL - 252

SP - 5125

EP - 5128

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 9

ER -